Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2015, Article ID 727329, 15 pages
http://dx.doi.org/10.1155/2015/727329
Research Article

-Almost Periodic Solutions of BAM Neural Networks with Time-Varying Delays on Time Scales

Department of Mathematics, Yunnan University, Kunming, Yunnan 650091, China

Received 5 May 2014; Accepted 5 August 2014

Academic Editor: P. Balasubramaniam

Copyright © 2015 Yongkun Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Cao and L. Wang, “Exponential stability and periodic oscillatory solution in BAM networks with delays,” IEEE Transactions on Neural Networks, vol. 13, no. 2, pp. 457–463, 2002. View at Publisher · View at Google Scholar · View at PubMed · View at Scopus
  2. X. Liao, K. Wong, and S. Yang, “Convergence dynamics of hybrid bidirectional associative memory neural networks with distributed delays,” Physics Letters A, vol. 316, no. 1-2, pp. 55–64, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. X. F. Liao and J. B. Yu, “Qualitative analysis of bi-directional associative memory with time delay,” International Journal of Circuit Theory and Applications, vol. 26, no. 3, pp. 219–229, 1998. View at Publisher · View at Google Scholar · View at Scopus
  4. Y. K. Li, “Global exponential stability of BAM neural networks with delays and impulses,” Chaos, Solitons and Fractals, vol. 24, no. 1, pp. 279–285, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. Y. Li, X. Chen, and L. Zhao, “Stability and existence of periodic solutions to delayed Cohen-Grossberg BAM neural networks with impulses on time scales,” Neurocomputing, vol. 72, no. 7–9, pp. 1621–1630, 2009. View at Publisher · View at Google Scholar · View at Scopus
  6. H. Zhao, “Global stability of bidirectional associative memory neural networks with distributed delays,” Physics Letters A, vol. 297, no. 3-4, pp. 182–190, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. J. Liang and J. Cao, “Exponential stability of continuous-time and discrete-time bidirectional associative memory networks with delays,” Chaos, Solitons & Fractals, vol. 22, no. 4, pp. 773–785, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. Y. Wang, P. Lin, and L. Wang, “Exponential stability of reaction-diffusion high-order Markovian jump Hopfield neural networks with time-varying delays,” Nonlinear Analysis. Real World Applications, vol. 13, no. 3, pp. 1353–1361, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. X. F. Liao and J. B. Yu, “Qualitative analysis of bidrectional associative memory with time delays,” International Journal of Circuit Theory and Applications, vol. 26, no. 3, pp. 219–229, 1998. View at Publisher · View at Google Scholar · View at Scopus
  10. J. Zhang and Z. Gui, “Existence and stability of periodic solutions of high-order Hopfield neural networks with impulses and delays,” Journal of Computational and Applied Mathematics, vol. 224, no. 2, pp. 602–613, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. Y. Li and C. Wang, “Existence and global exponential stability of equilibrium for discrete-time fuzzy BAM neural networks with variable delays and impulses,” Fuzzy Sets and Systems, vol. 217, pp. 62–79, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. X. Yang, Q. Song, Y. Liu, and Z. Zhao, “Uniform stability analysis of fractional-order BAM neural networks with delays in the leakage terms,” Abstract and Applied Analysis, vol. 2014, Article ID 261930, 16 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  13. S. Lakshmanan, J. H. Park, T. H. Lee, H. Y. Jung, and R. Rakkiyappan, “Stability criteria for BAM neural networks with leakage delays and probabilistic time-varying delays,” Applied Mathematics and Computation, vol. 219, no. 17, pp. 9408–9423, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. A. Zhang, J. Qiu, and J. She, “Existence and global exponential stability of periodic solution for high-order discrete-time BAM neural networks,” Neural Networks, vol. 50, pp. 98–109, 2014. View at Google Scholar
  15. X. Li and J. Jia, “Global robust stability analysis for BAM neural networks with time-varying delays,” Neurocomputing, vol. 120, pp. 499–503, 2013. View at Publisher · View at Google Scholar · View at Scopus
  16. J. Thipcha and P. Niamsup, “Global exponential stability criteria for bidirectional associative memory neural networks with time-varying delays,” Abstract and Applied Analysis, vol. 2013, Article ID 576721, 13 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  17. C. Wang and Y. Li, “Almost periodic solutions to cohen-grossberg neural networks on time scales,” Dynamics of Continuous, Discrete and Impulsive Systems Series B: Applications and Algorithms, vol. 20, no. 3, pp. 359–377, 2013. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  18. Y. Yu and M. Cai, “Existence and exponential stability of almost-periodic solutions for high-order Hopfield neural networks,” Mathematical and Computer Modelling, vol. 47, no. 9-10, pp. 943–951, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  19. W. Ding and L. Wang, “2N almost periodic attractors for Cohen-Grossberg-type BAM neural networks with variable coefficients and distributed delays,” Journal of Mathematical Analysis and Applications, vol. 373, no. 1, pp. 322–342, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. B. Liu and L. Huang, “Positive almost periodic solutions for recurrent neural networks,” Nonlinear Analysis: Real World Applications, vol. 9, no. 3, pp. 830–841, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. B. Xu and R. Yuan, “The existence of positive almost periodic type solutions for some neutral nonlinear integral equation,” Nonlinear Analysis: Theory, Methods & Applications, vol. 60, no. 4, pp. 669–684, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. Z. Teng, “On the positive almost periodic solutions of a class of Lotka-Volterra type systems with delays,” Journal of Mathematical Analysis and Applications, vol. 249, no. 2, pp. 433–444, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  23. B. Liu, “New results on the positive almost periodic solutions for a model of hematopoiesis,” Nonlinear Analysis: Real World Applications, vol. 17, pp. 252–264, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  24. Y. K. Li and C. Wang, “Almost periodic functions on time scales and applications,” Discrete Dyamics in Nature and Society, vol. 2011, Article ID 727068, 20 pages, 2011. View at Publisher · View at Google Scholar
  25. Y. Li, C. Wang, and X. Li, “Existence and global exponential stability of almost periodic solution for high-order BAM neural networks with delays on time scales,” Neural Processing Letters, vol. 39, pp. 247–268, 2014. View at Publisher · View at Google Scholar · View at Scopus
  26. C. Wang, “Almost periodic solutions of impulsive BAM neural networks with variable delays on time scales,” Communications in Nonlinear Science and Numerical Simulation, vol. 19, no. 8, pp. 2828–2842, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  27. M. Bohner and A. Peterson, Dynamic Equations on Time Scales: An Introduction with Applications, Birkhäuser, Boston, Mass, USA, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  28. M. Bohner and A. Peterson, Advances in Dynamic Equations on Time Scales, Birkhäuser, Boston, Mass, USA, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  29. T. Liang, Y. Yang, Y. Liu, and L. Li, “Existence and global exponential stability of almost periodic solutions to Cohen-Grossberg neural networks with distributed delays on time scales,” Neurocomputing, vol. 123, pp. 207–215, 2014. View at Publisher · View at Google Scholar · View at Scopus
  30. L. Yang, Y. Li, and W. Wu, “Cn-almost periodic functions and an application to a Lasota-Wazewska model on time scales,” Journal of Applied Mathematics, vol. 2014, Article ID 321328, 10 pages, 2014. View at Publisher · View at Google Scholar
  31. Y. K. Li and C. Wang, “Uniformly almost periodic functions and almost periodic solutions to dynamic equations on time scales,” Abstract and Applied Analysis, vol. 2011, Article ID 341520, 22 pages, 2011. View at Publisher · View at Google Scholar · View at Scopus